MAUDE Adverse Event Report: BIOMET 3I TSX IMPLANT, 4.1MMD, 13MML; DENTAL IMPLANT

BIOMET 3I TSX IMPLANT, 4.1MMD, 13MML; DENTAL IMPLANT
Catalog Number TSX41B13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Osteolysis (2377)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age and date of birth unknown / not provided.A3: patient sex unknown / not provided.A4: weight unknown / not provided.B3: date of event unknown / not provided.D6: implant placement and explant date unknown / not provided.E1: last/given name unknown / not provided.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost non-existent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant was removed due to peri-implantitis.Tooth location is unknown.
 
Event or Problem Description
No additional event information received at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information.The following sections are being reported: b4: date of this report was updated.D6a: implant placement date was updated.D6b: implant explant date was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H10: narrative/data was updated.

Brand Name
TSX IMPLANT, 4.1MMD, 13MML
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22370448
Report Number0001038806-2025-01540
Device Sequence Number7952879
Product Code DZE
UDI-Device Identifier00844868045113
UDI-Public(01)00844868045113(17)290926(10)1285159
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K220978
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberTSX41B13
Device Lot Number1285159
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic